Chemotherapy-Induced Constipation and Diarrhea: Pathophysiology, Current and Emerging Treatments Ovarian Cancer and Us OVARIAN CANCER and US Ovarian Cancer and Us

Blog Archives: Nov 2004 - present

#ovariancancers



Special items: Ovarian Cancer and Us blog best viewed in Firefox

Search This Blog

Tuesday, November 08, 2016

Chemotherapy-Induced Constipation and Diarrhea: Pathophysiology, Current and Emerging Treatments



 Abbreviations
CIC, chemotherapy-induced constipation; 
CID, chemotherapy-induced diarrhea; 
ENS, enteric nervous system; 
GI, gastrointestinal.
                                     ~~~~~~~~~~~~~~~~~~~~~~~~~
open access:
Frontiers | Chemotherapy-Induced Constipation and Diarrhea: Pathophysiology, Current and Emerging Treatments | Pharmacology of Anti-Cancer Drugs

 Conclusion

Chemotherapy-induced diarrhea and CIC are amongst the most common chemotherapy-induced GI toxicities, heavily contributing to treatment delays, dose reductions and in some cases cessation of anti-cancer treatment, greatly effecting management and clinical outcomes. Current treatments for CID and CIC are limited and come with a profuse amount of concomitant symptoms; however, novel therapies present a promising avenue of treatment for CID and CIC. Identification of potential targets and the development of novel treatments alleviating chemotherapy-induced toxicity are essential to improve clinical outcomes and quality of life amongst cancer sufferers.

0 comments :

Post a Comment

Your comments?